what on earth is happening to me

Discussion in 'Fibromyalgia Main Forum' started by FOYBOYFOY, Aug 18, 2008.

  1. FOYBOYFOY

    FOYBOYFOY New Member

    hey

    (sorry i'm a lg cap guy, no i'm not shouting)

    CHECK THIS OUT. BEEN SICK FOR 3 YEARS-DX WITH AT LEAST LUPUS. LOTS OF INFLAMATION SO DOC PUT ME ON ROIDS FOR 3 WEEKS-(PREDNISONE) BEEN HAVING A PRETTY GOOD SUMMER(MUCH BETTER THAN THE LAST WINTER) AND WHAM!!!!!!!!!!!!

    I BEEN ON THE COUCH FOR 2 WEEK. MY FACE AND TEETH ARE NUMB AND I HAVE THE WORST EXHAUSTION EVER, I MEAN I FEEL LIKE I RAN 10 MILES AND DID 200 PUSHUPS EVERY DAY???

    I HAD THIS FOR THE FIRST 8 MONTHS I WAS SICK BUT THAT WAS ALMOST THREE YEARS AGO.

    AM I GETTING WORSE? IS THIS THE PREDNISONE?

    WHAT ON EARTH IS GOING ON???????HELP ITS VERY DISTURBING

    THANKS FOR YOUR TIME AND HAVE A BLESSED DAY FOY
  2. 3gs

    3gs New Member

    Hi foy
    I like the lg caps! This is not how I reacted to predisone usually it was bouncing off the wall kinds of stuff, no sleep...

    Has your doc said you could have FM? the numb and exhaustion are some of the systoms I have...
    Possible you are having a flare?


    What tests did they do for Lupus?

    hope this helps a little 3gs
  3. FOYBOYFOY

    FOYBOYFOY New Member

  4. dannybex

    dannybex Member

    How did you go into remission after the first 8 months? By taking the prednisone?

    If so, then were you feeling okay for the last 2 years, and then suddenly are worse again?

    Just asking. I don't know much about lupus, but perhaps if you answer these questions someone else will be able to help you more.

    Also, I would call you doctor. And if he doesn't call back, or you can't get an appt for weeks, then I'd ask for another doctor and get a second/third opinion.

    Dan
  5. monicaz49

    monicaz49 New Member

    my face goes numb whenever i am exposed to chemicals. When i had my car detailed my face was numb while i was driving in the car after it was cleaned.
    My cousin has Fibro and she has numbness in her face in general off and on.
    It may be a side effect from the prescription if you noticed it started after you taking it. Could also be (if you have CFS or FM) that you may have a bit of chemical sensitivity. IF that is the case taking some meds, etc could bring on various quirky symptoms.

    fyi...if you are taking natural supplements you can even get side effects from those if you are sensitive.

    See what happens when you stop taking the med.
    At least know that there are many of us going through a host of symptoms, including the numbness and exchaustion. As we speak im exhausted and my eyes wanna close. I just keep on typing. lol

    Good luck and hope you find some improvement

    Monica
    [This Message was Edited on 08/18/2008]
  6. FOYBOYFOY

    FOYBOYFOY New Member